# SDR JJBA20221111009

- Difficulty date: November 7, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N12163
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500811
- Aircraft time: 40,337 hours, 27,049 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: B

## Discrepancy

WHEN SELECTING ENGINE BLEEDS RUBBER SMELL NOTED. TURNED OFF BLEEDS, SMELL DISSIPATED. ON TAXI OUT AND UNTIL 1000 THEY WERE ON APU BLEEDS. AT 1300 GOING TO 3000 TURNED ON ENGINE BLEEDS, CAPTAIN AND FO NOTED RUBBER SMELL COMING FROM THE DUCTS. TURNED OFF BLEEDS AND SMELL WENT AWAY AND WENT BACK ON APU BLEED. PERFORMED ENGINE POWER RUN AND CYCLED PACKS AND ENGINE BLEEDS IN ALL POSSIBLE COMBINATIONS. NO FAULTS NOTED. PERFORMED INLET INSPECTION FOR BOTH ENGINES INSPECTING FAN BLADES AND CORE VANE FOR OIL LEAKAGE OR DAMAGE. NO DEFECTS NOTED. REMOVED FLOORBOARDS AND INSPECTED PACKS AND ASSOCIATED DUCT WORK FOR HEAT DAMAGE. NO DEFECTS NOTE. INSPECTED FLASHLIGHTS FOR ABNORMALITIES. NO DEFECTS NOTED. INSPECTED RELAYS FOR ABNORMALITIES. NO DEFECTS NOTED
